# SDR UIEA2017032700404

- Difficulty date: March 24, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 70,623 hours, 11,905 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BRK AT STA 994.5 RBL 75.92. REPAIR AREA IAW SRM 53-00-52 REPAIR 13 REV 79 AND DWG NR 65B38250 SH17 REV A NR 65B38250 SH9 REV B, NR 65B38250 SH20 REV- AND 65B16004 SH4 REV A & 2. JOB COMPLETED AND CONDITION CHECK NORMAL.
